Pubblicazioni dell'autore: Andrea Bacciotti [Rubrica]

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Vai a: In corso di stampa | 2017 | 2016 | 2015 | 2014 | 2013 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000 | 1999 | 1998 | 1997
Numero di pubblicazioni : 45.

In corso di stampa

Articolo di rivista Ambrosi D.; Bacciotti A; Ropolo G
La Matematica della Bicicletta. In: BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA, pp. 1-12. - ISSN 1972-6724 (In stampa)
Scopus: 0

2017

Articolo di rivista Bacciotti, Andrea (2017)
Bounded-input-bounded-state stabilization of switched processes and periodic asymptotic controllability. In: KYBERNETIKA, vol. 53 n. 3, pp. 530-544. - ISSN 0023-5954 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

2016

Articolo di rivista Bacciotti, Andrea (2016)
C'era una volta il regolo calcolatore. In: ARCHIMEDE, vol. 2016 n. 3/2016, pp. 139-145. - ISSN 0390-5543 [Disponibilità ristretta]
[img]

2015

Articolo di rivista Bacciotti, Andrea (2015)
Periodic open-loop stabilization of planar switched systems. In: EUROPEAN JOURNAL OF CONTROL, vol. 26, pp. 22-27. - ISSN 0947-3580 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 1
[img]

2014

Articolo in atti di convegno Andrea Bacciotti (2014)
Open-loop stabilization and destabilization of switched systems in the plane. In: European Control Conference, Strasbourg, 24-27 giugno 2014. pp. 2558-2562 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista Bacciotti Andrea (2014)
Periodic asymptotic controllability of switched systems. In: LIBERTAS MATHEMATICA, vol. 34 n. 1, pp. 23-46. - ISSN 0278-5307 [Disponibilità ristretta]
[img]

Articolo in atti di convegno Andrea Bacciotti (2014)
Stability of Switched Systems: An IntroductionLarge-Scale Scientific Computing. In: Large scale scientific computation, Sozopol (Bulgaria), 3-7 giugno 2013. pp. 74-80 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

2013

Articolo di rivista Bacciotti Andrea (2013)
Disegnare con le equazioni. In: LA MATEMATICA NELLA SOCIETÀ E NELLA CULTURA, vol. serie I, volume VI n. 2, pp. 299-319. - ISSN 1972-7356 [Disponibilità ristretta]
Scopus: 0
[img]

Articolo di rivista Bacciotti, Andrea; Vivalda, Jean-Claude (2013)
On radial and directional controllability of bilinear systems. In: SYSTEMS & CONTROL LETTERS, vol. 62, pp. 575-580. - ISSN 0167-6911 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img] [img]

Articolo di rivista Bacciotti, Andrea (2013)
Stability control and recurrent switching rules. In: INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, vol. 23 n. 6, pp. 663-680. - ISSN 1049-8923 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 1
[img]

Articolo in atti di convegno Andrea Bacciotti (2013)
A remark about linear switched systems in the plane. In: 9th IFAC Symposium on Nonlinear Control Systems, Toulouse, Francia, 4-6 settembre 2013. pp. 612-616 [Disponibilità ristretta]
Scopus: 3
[img]

2011

Articolo di rivista Bacciotti, Andrea; Mazzi, Luisa (2011)
Asymptotic controllability by means of eventually periodic switching rulesVol. 49(2) 2011, pp. 476-497. In: SIAM JOURNAL ON CONTROL AND OPTIMIZATION, vol. 49 n. 2, pp. 476-497. - ISSN 0363-0129
Web of Science: 10 - Scopus: 12
[img]
Preview

Articolo in atti di convegno Bacciotti Andrea (2011)
Recurrent switching rules for pairs of linear planar vector fields. In: World Congress, Milano, 28/8/11 - 2/9/11. pp. 7999-8003 [Disponibilità ristretta]
Scopus: 1
[img]

2010

Articolo di rivista Bacciotti A; Mazzi L. (2010)
From Artstein-Sontag theorem to the min-projection strategy. In: TRANSACTIONS OF THE INSTITUTE OF MEASUREMENT AND CONTROL, vol. 32, pp. 571-581. - ISSN 1477-0369 [Disponibilità ristretta]
Web of Science: 3 - Scopus: 5
[img]

Articolo di rivista Bacciotti A; Mazzi L. (2010)
Stabilisability of nonlinear systems by means of time-dependent switching rules. In: INTERNATIONAL JOURNAL OF CONTROL, vol. 83 n. 4, pp. 810-815. - ISSN 0020-7179 [Disponibilità ristretta]
Web of Science: 14 - Scopus: 15
[img]

Articolo in atti di convegno Bacciotti A., Mazzi L. (2010)
A discussion about periodic and near-periodic stabilizing switching signals. In: 8th IFAC Symposium on Nonlinear Control Systems, Bologna (Italy), September 1-September 3 2010. pp. 250-255
Scopus: 4

2009

Articolo di rivista Bacciotti A.; Mazzi L. (2009)
Remarks on dwell time solutions and stability of families of nonlinear vector fields. In: IEEE TRANSACTIONS ON AUTOMATIC CONTROL, vol. 54 n. 8, pp. 1886-1892. - ISSN 0018-9286 [Disponibilità ristretta]
Web of Science: 5 - Scopus: 5
[img]

Articolo di rivista Ambrosi D; Bacciotti A. (2009)
Stabilization of the inverted pendulum on a skate. In: DIFFERENTIAL EQUATIONS AND DYNAMICAL SYSTEMS, vol. 17 n. 3, pp. 201-215. - ISSN 0971-3514 [Disponibilità ristretta]
Scopus: 2
[img]

2008

Articolo di rivista D. Ambrosi; Bacciotti A.; G. Ropolo (2008)
La matematica della bicicletta. In: LA MATEMATICA NELLA SOCIETÀ E NELLA CULTURA, vol. I Dic. 2008 Serie I, pp. 477-492. - ISSN 1972-7356
Scopus: 0

Articolo in atti di convegno Bacciotti A. (2008)
Systems with Continuous Time and Discrete Time Components. In: Geometric Control and Nonsmooth Analysis, Roma (Italy), June 2006.
Web of Science: 0

2007

Articolo di rivista Bacciotti A; Pandolfi L. (2007)
Commemorazione di Roberto Conti. In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. A, vol. 10(A) Ser VIII, pp. 585-602. - ISSN 0392-4033
Scopus: 0

Articolo di rivista Bacciotti A; Mazzi L. (2007)
Stability of dynamical polysystems via families of Liapunov functions. In: NONLINEAR ANALYSIS, vol. 67, pp. 2167-2179. - ISSN 0362-546X [Disponibilità ristretta]
Web of Science: 8 - Scopus: 12
[img]

2006

Libro Bacciotti A. (2006)
Analisi della stabilita'. Pitagora Editrice, BOLOGNA, pp. 1-159.

Articolo di rivista Bacciotti A.; Ceragioli F. (2006)
Closed loop stabilization of planar bilinear switched systems. In: INTERNATIONAL JOURNAL OF CONTROL, vol. 79 n. 1, pp. 14-23. - ISSN 0020-7179 [Disponibilità ristretta]
Web of Science: 7 - Scopus: 11
[img]

Articolo di rivista Bacciotti A.; Ceragioli F.M. (2006)
Finite L-2-gain with Nondifferentiable Storage Functions. In: NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, vol. 12, pp. 401-418. - ISSN 1021-9722 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 4
[img]

Articolo di rivista Bacciotti A; Ceragioli F.M. (2006)
Nonpathological Lyapunov functions and discontinuous Caratheodory systems. In: AUTOMATICA, vol. 42 n. 3, pp. 453-458. - ISSN 0005-1098 [Disponibilità ristretta]
Web of Science: 22 - Scopus: 34
[img]

2005

Articolo di rivista Bacciotti A. (2005)
Generalized Solutions of Differential Inclusions and Stability. In: ITALIAN JOURNAL OF PURE AND APPLIED MATHEMATICS, vol. 17, pp. 183-192. - ISSN 1126-8042

Libro Bacciotti A.; Rosier L (2005)
Liapunov functions and stability in control theory. Springer, LONDON. ISBN 9783540213321

Articolo di rivista Bacciotti A.; Mazzi L (2005)
An invariance principle for nonlinear switched systems. In: SYSTEMS & CONTROL LETTERS, vol. 54, pp. 1109-1119. - ISSN 0167-6911 [Disponibilità ristretta]
Web of Science: 86 - Scopus: 110
[img]

2004

Articolo in atti di convegno Bacciotti A.; F. Ceragioli (2004)
Nonsmooth Lyapunov functions and discontinuous Caratheodory systems. In: IFAC-NOLCOS'2004, Stuttgart, Preprints. pp. 1115-1120

Articolo di rivista Bacciotti A. (2004)
Some remarks on generalized solutions of discontinuous differential equations. In: INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS, vol. 10, pp. 257-266. - ISSN 1311-8080

Articolo di rivista Bacciotti A. (2004)
Stabilization by means of state space depending switching rules. In: SYSTEMS & CONTROL LETTERS, vol. 53, pp. 195-201. - ISSN 0167-6911 [Disponibilità ristretta]
Web of Science: 62 - Scopus: 67
[img]

2003

Articolo di rivista Bacciotti A.; Ceragioli F.M. (2003)
Nonsmooth optimal regulation and discontinuous stabilization. In: ABSTRACT AND APPLIED ANALYSIS, vol. 20, pp. 1159-1195. - ISSN 1085-3375
Scopus: 18

2002

Articolo in atti di convegno Bacciotti A.; F. Ceragioli (2002)
L_2 gain stabilizability with respect to Filippov solutions. In: Proceedings of the 41st IEEE-CDC, Las Vegas, Las Vegas, 2002. pp. 713-716
Web of Science: 4

Articolo di rivista Bacciotti A. (2002)
Stability in the Continuous Case. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 270, pp. 488-498. - ISSN 0022-247X
Web of Science: 2 - Scopus: 2

Articolo di rivista Bacciotti A. (2002)
Stabilization by Damping Control. In: DIFFERENTIAL EQUATIONS AND DYNAMICAL SYSTEMS, vol. 10, pp. 331-341. - ISSN 0971-3514

2001

Articolo di rivista Bacciotti A.; Biglio A (2001)
Some remarks about stability of nonlinear discrete-time control systems. In: NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, vol. 8, pp. 425-438. - ISSN 1021-9722
Web of Science: 6 - Scopus: 5

2000

Articolo di rivista A. Bacciotti; F. Ceragioli; L. Mazzi (2000)
Differential inclusions and monotonicity conditions for nonsmooth Lyapunov functions. In: SET-VALUED ANALYSIS, vol. 8, pp. 299-309. - ISSN 0927-6947 [Disponibilità ristretta]
Web of Science: 8 - Scopus: 8
[img]

Articolo di rivista Bacciotti A.; Mazzi L. (2000)
A NECESSARY AND SUFFICIENT CONDITION FOR BOUNDED-INPUT BOUNDED-STATE STABILITY OF NONLINEAR SYSTEM. In: SIAM JOURNAL ON CONTROL AND OPTIMIZATION, vol. 39, pp. 478-491. - ISSN 0363-0129
Web of Science: 8 - Scopus: 8

Articolo di rivista Bacciotti A.; Rosier L. (2000)
REGULARITY FOR LIAPUNOV FUNCTIONS OF STABLE SYSTEMS. In: SYSTEMS & CONTROL LETTERS, vol. 41, pp. 265-270. - ISSN 0167-6911
Web of Science: 8 - Scopus: 7

1999

Articolo di rivista Bacciotti A.; Ceragioli F. (1999)
Stability and stabilization of discontinuous systems and nonsmooth Lyapunov functions. In: ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, vol. 4, pp. 361-376. - ISSN 1262-3377 [Disponibilità ristretta]
Scopus: 169
[img]

1998

Articolo di rivista Bacciotti A. (1998)
EXTERNAL STABILIZABILITY OF NONLINEAR SYSTEMS WITH SOME APPLICATIONS. In: INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, vol. 8, pp. 1-10. - ISSN 1049-8923
Web of Science: 1 - Scopus: 3

Articolo di rivista Bacciotti A.; Rosier L. (1998)
LIAPUNOV AND LAGRANGE STABILITY: INVERSE THEOREMS FOR DISCONTINUOUS SYSTEMS. In: MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS, vol. 11, pp. 101-128. - ISSN 0932-4194
Web of Science: 17 - Scopus: 15

1997

Articolo di rivista Andriano V.; Bacciotti A.; Beccari G. (1997)
GLOBAL STABILITY AND EXTERNAL STABILITY OF DYNAMICAL SYSTEMS. In: NONLINEAR ANALYSIS, vol. 29, pp. 1167-1185. - ISSN 0362-546X
Web of Science: 13 - Scopus: 17

Articolo di rivista E. Arzarello; Bacciotti A. (1997)
ON STABILITY AND BOUNDEDNESS FOR LIPSCHITZIAN DIFFERENTIAL INCLUSIONS: THE CONVERSE OF LIAPUNOV THEOREMS. In: SET-VALUED ANALYSIS, vol. 5, pp. 377-390. - ISSN 0927-6947
Scopus: 6

Questa lista è stata generata il Wed Oct 18 19:45:26 2017 CEST.